# SDR DHL9672018C

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD ENTRY DOOR HAS SKIN STOP DRILLED CRACK AT LOWER AFT HINGE CUTOUT AND DAMAGE AT FWD UPPER AREA.  STOP DRILLED CRACK, INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 52-00-3, 8 BY 6.
